# SDR SB04131

- Difficulty date: September 25, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65446915
- Part serial: PNS424
- Condition: Failed
- Location: Hyd System
- Part time: 41,337 hours, 27,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1021 - AFTER TAKEOFF FROM CLT, CAPTAIN REPORTED THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR HYDRAULIC MODULE PER MM 32-32-61.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
